# SDR A6WA201140960

- Difficulty date: November 3, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10811003
- Part serial: HAI1223
- Condition: Inoperative
- Location: Nlg
- Part time: 17,228 hours, 16,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN MESSAGE ILLUMINATED FOR 30-45 SECONDS AFTER GEAR WAS UP AND LOCKED, CW QRH.  EXTENDED GEAR.  MESSAGE CLEARED WHILE GEAR WAS EXTENDING.  MESSAGE RETURNED WHEN GEAR DOWN AND LOCKED.  R & R NLG DOOR ACTUATOR IAW AMM 32-22-10.
